# SDR CA130603017

- Difficulty date: May 30, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 5013641
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: D, E
- Precautionary procedure: A

## Discrepancy

(CAN) THE CREW REPORTED THAT DURING TAKEOFF ROTATION THE LEFT HAND ENGINE FAN VIBRATION WENT INTO AMBER RANGE. THE CREW DECLARED AN EMERGENCY AND DIVERTED. THE AIRCRAFT LANDED WITHOUT INCIDENT.   THE AIRCRAFT WAS REMOVED FROM SERVICE. ON POST FLIGHT INSPECTION FOUND THE LEFT HAND INBOARD TIRE WAS MISSING TREAD.
